Alert archive / North Dakota / Wind Chill Advisories in 2011

Wind Chill Advisory 33, NWS Bismarck, ND

January 1, 201121 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Jan 1, 2011, 3:54 PM CST for 21 counties in North Dakota. It took effect at Jan 1, 2011, 6:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2011, 3:54 PM CST (21:54 UTC)
In effect from
Jan 1, 2011, 6:00 PM CST
Expired
Jan 2, 2011, 3:40 AM CST
In force
10 hr
Issued by
NWS Bismarck, ND
All 21 counties

Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 78 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2011-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2011-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WWUS43 KBIS 012154
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
354 PM CST SAT JAN 1 2011

...WIND CHILL ADVISORY TONIGHT THROUGH SUNDAY MORNING...

.ARCTIC HIGH PRESSURE MOVING SLOWLY EAST ACROSS THE
REGION...COMBINED WITH CLEAR SKIES...WILL RESULT IN A RAPID DROP
IN TEMPERATURES ACROSS WESTERN AND CENTRAL NORTH DAKOTA TONIGHT.
ALTHOUGH WINDS ARE NOT STRONG...WITH TEMPERATURES EXPECTED TO BE
FROM 10 TO 20 BELOW ZERO...WINDS OF 5 TO 10 MPH WILL PRODUCE WIND
CHILLS OF 25 TO 35 BELOW. THEREFORE A WIND CHILL ADVISORY HAS BEEN
ISSUED FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA.

THE FAR WEST SHOULD SEE LIGHT WINDS THIS EVENING...FOLLOWED BY
WARMING TEMPERATURES LATE THIS EVENING...AND OVERNIGHT.

NDZ002>005-010>013-019>022-034-035-042-045-046-020600-
/O.NEW.KBIS.WC.Y.0033.110102T0000Z-110102T1200Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...MANDAN...BISMARCK...ELGIN...FORT YATES...
LINTON
354 PM CST SAT JAN 1 2011 /254 PM MST SAT JAN 1 2011/

...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM CST /5 AM MST/
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST /5 AM MST/ SUNDAY. 

* WIND CHILL VALUES TO 35 BELOW CAN BE EXPECTED THIS EVENING
  THROUGH EARLY SUNDAY MORNING.

* WIND CHILLS WILL IMPROVE FROM WEST TO EAST AS TEMPERATURES WARM
  OVERNIGHT DUE TO A SYSTEM APPROACHING FROM THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

NDZ023-025-036-037-047-048-050-051-020600-
/O.NEW.KBIS.WC.Y.0033.110102T0000Z-110102T1800Z/
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...HARVEY...CARRINGTON...STEELE...
JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES
354 PM CST SAT JAN 1 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST SUNDAY. 

* WIND CHILLS OF 25 TO 35 BELOW CAN BE EXPECTED THIS EVENING
  THROUGH SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$
TWH
3 follow-up statements
822 
WWUS43 KBIS 020317
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
917 PM CST SAT JAN 1 2011

...WIND CHILL ADVISORY CONTINUES INTO SUNDAY MORNING...

.TEMPERATURES ARE EXPECTED TO RANGE FROM 10 TO 20 BELOW ZERO ALONG
WITH WINDS OF 5 TO 10 MPH TONIGHT INTO SUNDAY MORNING. THIS WILL
PRODUCE WIND CHILLS OF 25 TO 35 BELOW. THEREFORE A WIND CHILL ADVISORY
CONTINUES FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA.

THE FAR WEST WILL SEE LIGHT WINDS AND WIND CHILLS TO AROUND 25 BELOW
EARLY TONIGHT...FOLLOWED BY AN INCREASE IN CLOUDS AND RISING
TEMPERATURES. 

NDZ002>005-010>013-019>022-034-035-042-045-046-021130-
/O.CON.KBIS.WC.Y.0033.000000T0000Z-110102T1200Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MERCER-OLIVER-MCLEAN-SHERIDAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...MANDAN...BISMARCK...ELGIN...FORT YATES...
LINTON
917 PM CST SAT JAN 1 2011 /817 PM MST SAT JAN 1 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM
MST/ SUNDAY...

* WIND CHILL VALUES TO 35 BELOW CAN BE EXPECTED THROUGH SATURDAY
  NIGHT.

* WIND CHILLS WILL IMPROVE FROM WEST TO EAST AS TEMPERATURES 
  WARM OVERNIGHT DUE TO A SYSTEM APPROACHING FROM THE WEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

NDZ023-025-036-037-047-048-050-051-021130-
/O.CON.KBIS.WC.Y.0033.000000T0000Z-110102T1800Z/
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...HARVEY...CARRINGTON...STEELE...
JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES
917 PM CST SAT JAN 1 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

* WIND CHILLS OF 25 TO 35 BELOW CAN BE EXPECTED THROUGH SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

KS/TWH
162 
WWUS43 KBIS 020632
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1232 AM CST SUN JAN 2 2011

...A WIND CHILL ADVISORY CONTINUES THIS SUNDAY MORNING...

.SUBZERO TEMPERATURES...COMBINED WITH WINDS OF 5 TO 10 MPH...WILL
PRODUCE WIND CHILLS OF 25 TO 30 BELOW ZERO. INCREASING CLOUDS AND
RISING TEMPERATURES FROM WEST TO EAST THIS MORNING WILL RESULT IN
IMPROVING CONDITIONS. 


NDZ002-010-019>021-034-042-045-020745-
/O.CAN.KBIS.WC.Y.0033.000000T0000Z-110102T1200Z/
BURKE-MOUNTRAIL-MERCER-OLIVER-MCLEAN-MORTON-GRANT-SIOUX-
INCLUDING THE CITIES OF...BOWBELLS...NEW TOWN...BEULAH...HAZEN...
CENTER...GARRISON...MANDAN...ELGIN...FORT YATES
1232 AM CST SUN JAN 2 2011 /1132 PM MST SAT JAN 1 2011/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

RISING TEMPERATURES HAS RESULTING IN IMPROVING CONDITIONS. THUS
THE WIND CHILL ADVISORY HAS BEEN CANCELLED.

$$

NDZ023-025-036-037-047-048-050-051-021445-
/O.EXT.KBIS.WC.Y.0033.000000T0000Z-110102T1500Z/
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...HARVEY...CARRINGTON...STEELE...
JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES
1232 AM CST SUN JAN 2 2011

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. 

&&

$$

NDZ003>005-011>013-022-035-046-021200-
/O.CON.KBIS.WC.Y.0033.000000T0000Z-110102T1200Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-BURLEIGH-
EMMONS-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...MCCLUSKY...BISMARCK...LINTON
1232 AM CST SUN JAN 2 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WIND CHILLS WILL IMPROVE FROM WEST TO EAST AS TEMPERATURES 
  WARM OVERNIGHT DUE TO A SYSTEM APPROACHING FROM THE WEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN. 

&&

$$

NH
660 
WWUS43 KBIS 020940
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
340 AM CST SUN JAN 2 2011

...THE WIND CHILL ADVISORY HAS BEEN CANCELLED...

.TEMPERATURES ARE RISING ACROSS WEST AND CENTRAL NORTH
DAKOTA...AND CONDITIONS HAVE IMPROVED.


NDZ023-025-036-037-047-048-050-051-021045-
/O.CAN.KBIS.WC.Y.0033.000000T0000Z-110102T1500Z/
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...HARVEY...CARRINGTON...STEELE...
JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES
340 AM CST SUN JAN 2 2011

...WIND CHILL ADVISORY IS CANCELLED...

CONDITIONS HAVE IMPROVED...SO THE WIND CHILL ADVISORY HAS BEEN
ALLOWED TO EXPIRE EARLY. 

$$

NDZ003>005-011>013-022-035-046-021045-
/O.CAN.KBIS.WC.Y.0033.000000T0000Z-110102T1200Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-BURLEIGH-
EMMONS-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...MCCLUSKY...BISMARCK...LINTON
340 AM CST SUN JAN 2 2011

...WIND CHILL ADVISORY IS CANCELLED...

CONDITIONS HAVE IMPROVED...SO THE WIND CHILL ADVISORY HAS BEEN
ALLOWED TO EXPIRE EARLY. 

$$

NH

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 1, 3:30 PM CST, 24 minutes earlier.

Area forecast discussion, Jan 1, 3:30 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
330 PM CST SAT JAN 1 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
MAIN FORECAST PROBLEM WILL BE TEMPERATURES...WITH RESULTANT WIND
CHILL VALUES TONIGHT INTO SUNDAY MORNING. THEN FOCUS SHIFTS TO
A PERIOD OF LIGHT SNOW FROM SUNDAY THROUGH MONDAY. UTILIZED A MODEL
BLEND. LEANED TOWARD COLDER NAM TEMPERATURES FOR LOWS TONIGHT AND
ALSO GAVE MORE WEIGHT TO NAM TEMPERATURES TONIGHT WITH THE NON-
DIURNAL TREND AS IT GENERALLY HANDLES THIS BETTER THAN GFS BASED
PRODUCTS...OR BIAS CORRECTED PRODUCTS DUE TO THE NON-DIURNAL
TREND.

CURRENTLY...HIGH PRESSURE REMAINS OVER EASTERN MONTANA AND IS SLOW
TO MOVE EAST. MAINLY CLEAR SKIES ACROSS ALL OF WEST AND CENTRAL
NORTH DAKOTA. THIS HAS ALLOWED TEMPERATURES TO REBOUND NICELY THIS
AFTERNOON FROM THE VERY COLD START THIS MORNING...ESPECIALLY IN
THE FAR WEST.

TONIGHT...THE CLEAR SKIES ALSO MEAN A QUICK DROP OFF IN
TEMPERATURES TONIGHT...AND WITH WINDS OF 5 TO 15 MPH
EXPECTED...WILL NEED TO ISSUE A WIND CHILL ADVISORY. EXCLUDED THE
FAR WEST AS THIS AREA IS CLOSEST TO THE SURFACE HIGH AND EXPECT
WINDS TO BE LIGHT THIS EVENING. ALSO...WARM ADVECTION WILL MOVE
INTO THE WEST THIS EVENING...WITH RISING TEMPERATURES EXPECTED. IN
THE CENTRAL...KEPT THE ADVISORY THROUGH 12Z...AS TEMPERATURE RISES
SHOULD MAKE IT THROUGH HERE BY EARLY MORNING. KEPT THE ADVISORY
THROUGH 18Z IN THE JAMES RIVER VALLEY. MID SHIFT AND DAY SHIFT
TOMORROW CAN ADJUST AS NEEDED...BUT THIS AREA WILL BE THE LAST TO
SEE THE RISING TEMPERATURES.

SUNDAY THROUGH MONDAY...ATTENTION THEN SHIFTS TO SHORTWAVE ENERGY
IN NORTHWEST FLOW AMPLIFYING OVER THE LOCAL AREA SUNDAY THROUGH
MONDAY. MODELS ARE ALL SIMILAR ON THE OVERALL UPPER AIR PATTERN.
THERE ARE SOME MINOR DIFFERENCES IN TIMING AND PLACEMENT BUT THERE
IS A GENERAL AGREEMENT ON A PERIOD OF LIGHT SNOW OVER THE AREA
SUNDAY THROUGH MONDAY. DO NOT THINK ANY ONE PERIOD WILL SEE MORE
THAN AN INCH...BUT IF YOU ADD IT ALL UP FROM SUNDAY...SUNDAY NIGHT
AND MONDAY...SOME AREAS COULD SEE A COUPLE INCHES. RELIED HEAVILY
ON HPC QPF FOR DETAILS ON PLACEMENT. THIS GENERALLY PUTS THE
GREATEST TOTAL SNOW AMOUNTS FOR SUNDAY THROUGH MONDAY IN AN AREA
FROM WILLISTON THROUGH GARRISON TO JAMESTOWN.

MONDAY NIGHT THROUGH TUESDAY NIGHT...COULD SEE A BREAK IN THE
LIGHT SNOW FROM LATE MONDAY NIGHT THROUGH TUESDAY...BUT ANOTHER
SHORTWAVE IS POISED TO MOVE THROUGH THE NORTHWEST FLOW AGAIN
TUESDAY NIGHT.

.LONG TERM...WEDNESDAY THROUGH SATURDAY
THE MODELS ARE IN GENERAL AGREEMENT KEEPING AN UPPER LEVEL RIDGE TO
THE WEST...AND TROUGH TO THE EAST.  SHORT WAVES MOVING DOWN BETWEEN
THE TWO FEATURES WILL BRING WEAK DYNAMICS TO THE AREA...BUT AT THIS
POINT ANY PRECIPITATION WOULD BE LIGHT.  AS USUAL...THERE SHOULD BE
A GOOD GRADIENT IN TEMPERATURE FROM ROLLA TO BOWMAN...AS BOWMAN WILL
BE CLOSER TO THE BAROCLINIC ZONE AND SUSCEPTIBLE TO CLOUDINESS WHILE
ROLLA WILL BE IN COLDER ARCTIC AIR.  THUS WILL KEEP THE SOUTHWEST
CLOSER TO NORMAL...WHILE THE NORTHEAST SHOULD BE BELOW NORMAL.

&&

.AVIATION...SKIES HAVE CLEARED AS THE STRONG SURFACE LOW THAT
BROUGHT STRONG WINDS AND SNOW TO THE AREA MOVED NORTHEAST.  ANOTHER
SYSTEM WILL SLIP DOWN FROM THE NORTHEAST AND SHOULD SEE GRADUAL
INCREASE IN CLOUDINESS TONIGHT AND A GRADUAL LOWERING OF THE CLOUD
BASE AFTER MIDNIGHT.  SHOULD HAVE MVFR TO HIGH IFR CONDITIONS BY
LATE MORNING SUNDAY...WITH LIGHT SNOW REDUCING VISIBILITIES TO 1 TO
3 MILES IN SOME AREAS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 6 PM CST /5 PM MST/ THIS EVENING TO 6
AM CST /5 AM MST/ SUNDAY FOR NDZ002>005-010>013-019>022-034-035-
042-045-046.

WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST SUNDAY
FOR NDZ023-025-036-037-047-048-050-051.

&&

TWH/TSW
Hazardous weather outlook, Jan 1, 1:05 PM CST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
105 PM CST SAT JAN 1 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-021915-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
105 PM CST SAT JAN 1 2011 /1205 PM MST SAT JAN 1 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND CHILLS MAY DROP INTO THE ADVISORY CATEGORY ACROSS PORTIONS OF
THE AREA TONIGHT. PLEASE MONITOR FOR FUTURE FORECASTS AND POSSIBLE
STATEMENTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR LIGHT TO MODERATE SNOW ACCUMULATIONS SUNDAY
NIGHT INTO MONDAY. SEVERE WINTER WEATHER IS NOT EXPECTED AT THIS
TIME.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jan 1, 11:13 AM CST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 AM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             CARSON                  46.42N 101.57W
01/01/2011  M1.0 INCH        GRANT              ND   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

LPETERSO

Nearby

Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.